# SDR DXTA2024070412261

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 16,698 hours, 12,927 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pcb
- Part number: 66187235
- Part serial: 0150
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD TO MANUALLY EXTEND GEAR DUE TO NOT EXTENDING NORMALLY.NO HYD SYS AVAILABLE.  RAN QRH & MANUAL GEAR EXTENSION WORKED. GEAR CONTROL CIRCUIT BREAKER PULLED PER QRH.  PERFORMED GVI OF HYD SYS & FOUND HYD SYS OVERSERVICED & BLOWDOWN BOTTLE UNDERSERVICED.   PERFORMED INSPECTIONS OF PCB NZ016 HYD CONTROL & WIRING CHKS OF HYD MANIFOLD, NO SHORTS TO GROUND & CONTLNUITY AS REQUIRED. VERIFIED ALL CONDITONS WERE FREE FROM DEFECT CONCERNING 32-27 &. 29-04  R & R HYD PCB NZ016 IAW AMM 24-50-03, R & R, BLED, & OPS CHECKED HYD VALVE IAW AMM 29-11-06,  SWUNG GEAR & CYCLED  ALL HYD COMPONETS. PERFORMED ENG RUNS & VERIFIED HYD OPS GOOD. SERVICED GEAR BLOWDOWN BOTTLE TO WITHIN LIMITS IAW AMM 12-13-01. NO FURTHER DEFECTS.
